MathSciNet Relay Station
MathSciNet bibliographic data
MR2298611 65H05
Pakdemirli, M.; Boyacı, H.; Yurtsever, H. A. Perturbative derivation and comparisons of root-finding algorithms with fourth order derivatives. Math. Comput. Appl. 12 (2007), no. 2, 117–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement